# SDR ABXA000471

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,023 hours, 23,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217517
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN''S CLEARVIEW WINDOW (EMERGENCY EXIT) INTERMITTENTLY WOULD NOT OPEN.  ADJUSTED CAPTAIN''S CLEARVIEW WINDOW PER DC8 MM 56-10-03.
